# SDR ORJA98289

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Seats 19/20/21
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT LAS, TRACK LIGHTS WILL NOT EXTINGUISH AT 19D, 20D AND 21D.  REMOVED AND REPLACED BATTERY PACK AT ROW 20.  ALL EMERGENCY TRACK LIGHTS, OPS CHECK NORMAL.  (M)
